# SDR DALA2016102707774

- Difficulty date: February 17, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 32,244 hours, 32,407 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 813-1028
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  CARGO TRACK CORRODED BS 813 TO 1028 S26L. REMOVED CORROSION IAW SRM 51-10-04.  FOUND TO BE OUT OF LIMITS IAW SRM 53-20-52 AND 51-30-07 AND DWG 5956331 REV BS. REPLACED FWD CARGO TRACK IAW DWG 5956331 REV BS & BE.
